Medication for my AD(h)D gives me dopamine, does this affect my reboot?

Discussion in 'Self Improvement' started by rgm, Oct 8, 2018.

  1. rgm

    rgm Fapstronaut

    74
    62
    28
    I take bupropion (wellbutrin) 300mg for my ADD and anxiety but this does affect my dopamine.
    I wonder if this has an effect on my reboot since my dopamine is probably desensitized due to PMO?
    Not sure myself..
     
  2. kayesem

    kayesem Fapstronaut

    Yep, sure does, but not really a cause for concern. You may be able to decrease your meds or better yet, get off them altogether, but of course that is very difficult.

    I have been off my meds for over 2 years and still struggling to feel normal. I got off and rebooted at the same time, because I am an idiot. Or just fed up and exhausted. PMO will not desensitise you nearly as much as your meds will.
     
  3. Jason_Tesla_19

    Jason_Tesla_19 Fapstronaut

    Don't worry about your meds too much. Any concerns should be discussed with your doctor, not an online forum. If you develop problems with insomnia or irritability that last more than a week, your dose may need to be reduced, though.

    I'm on bupropion for major depression, and my reboot is going fine.

    I have to disagree. PMO is much worse than meds for me. My meds keep me functional. Different people respond to different medications differently, though. I've had issues in the past with typical SSRI's. Bupropion is an NDRI, with a completely different mechanism of action.
     
  4. kayesem

    kayesem Fapstronaut

    Ok, well a reuptake inhibitor might not produce the same level of devastation as an outright dopamine releasing agent or behaviour, such an PMO.

    Inhibitors for me were only ever ineffective at best (SSRIs), messy side effects at worst (any other RIs). We are all different for sure.
     
    Jason_Tesla_19 likes this.

Share This Page